Short Communications
On the equivalence of certain truncated point processes
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 601-604
-
- Article
- Export citation
Strong mixing properties of linear stochastic processes
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 401-408
-
- Article
- Export citation
A note on the first two moments of times in transient states in a semi-Markov process
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 193-198
-
- Article
- Export citation
Positive columns for stochastic matrices
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 829-835
-
- Article
- Export citation
Some inequalities on variances
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 409-412
-
- Article
- Export citation
A two-dimensional random walk in the presence of a partially reflecting barrier
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 199-205
-
- Article
- Export citation
Characterizations of the exponential distribution by order statistics
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 605-608
-
- Article
- Export citation
Weak limits of sample range
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 836-841
-
- Article
- Export citation
Busy period of queues with state dependent arrival and service rates
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 842-848
-
- Article
- Export citation
A characterization of the geometric distribution
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 609-611
-
- Article
- Export citation
Deviations from monotonicity of a Wiener process with drift
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 206-210
-
- Article
- Export citation
A characterization of triangular arrays which are expectations of order statistics
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 413-416
-
- Article
- Export citation
Bounds on the delay distribution in GI/G/1 queues
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 417-421
-
- Article
- Export citation
An elementary proof for the Rao-Rubin characterization of the Poisson distribution
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 211-215
-
- Article
- Export citation
A single-server queue with limited virtual waiting time
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 612-617
-
- Article
- Export citation
On two stationary distributions for the stable GI/G/1 queue
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 849-852
-
- Article
- Export citation
On a theorem of Ahsanullah and Rahman
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 216-218
-
- Article
- Export citation
The generalised state-dependent queue: the busy period Erlangian
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 618-623
-
- Article
- Export citation
On the busy period of discrete-time queues
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. 853-857
-
- Article
- Export citation
Front matter
JPR volume 11 issue 2 Cover and Front matter
-
- Published online by Cambridge University Press:
- 14 July 2016, pp. f1-f2
-
- Article
-
- You have access
- Export citation